Cite This Item

Copy Citation

MLA
Bryan, G. H. The Mathematical Gazette, vol. 10, no. 145, 1920, pp. 44–45., www.jstor.org/stable/3603236. Accessed 10 Aug. 2020.
APA
Bryan, G. (1920). The Mathematical Gazette, 10(145), 44-45. doi:10.2307/3603236
CHICAGO
Bryan, G. H. The Mathematical Gazette 10, no. 145 (1920): 44-45. Accessed August 10, 2020. doi:10.2307/3603236.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.